Article citationsMore>>

A. T. Butson, “Generalized Hadamard Matrices,” Proceedings of the American Mathematical Society, Vol. 13, 1962, pp. 894-898. doi:10.1090/S0002-9939-1962-0142557-0

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.